The Community for Technology Leaders
Green Image
Issue No. 04 - July-Aug. (2013 vol. 10)
ISSN: 1545-5963
pp: 1076-1079
Kevaughn Gordon , Dept. of Math. & Comput. Sci., City Univ. of New York, New York, NY, USA
Eric Ford , Dept. of Comput. Sci., City Univ. of New York, New York, NY, USA
Katherine St. John , Dept. of Math. & Comput. Sci., City Univ. of New York, New York, NY, USA
ABSTRACT
We answer Bryant's combinatorial challenge on minimal walks of phylogenetic treespace under the nearest-neighbor interchange (NNI) metric. We show that the shortest path through the NNI-treespace of n-leaf trees is Hamiltonian for all n. That is, there is a minimal path that visits all binary trees exactly once, under NNI moves.
INDEX TERMS
Measurement, Binary trees, Phylogeny, Silicon, Computational biology, Bioinformatics, Computer science,analysis of algorithms, Phylogenetic tree construction, graph theory
CITATION
Kevaughn Gordon, Eric Ford, Katherine St. John, "Hamiltonian Walks of Phylogenetic Treespaces", IEEE/ACM Transactions on Computational Biology and Bioinformatics, vol. 10, no. , pp. 1076-1079, July-Aug. 2013, doi:10.1109/TCBB.2013.105
219 ms
(Ver 3.1 (10032016))